Open Access

Banach algebras generated by three idempotents


Full Text

Coming Soon.





Article Information

TitleBanach algebras generated by three idempotents
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 1, 65-67
MathSciNet MR1770822
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

V. I. Rabanovitch, Banach algebras generated by three idempotents, Methods Funct. Anal. Topology 4 (1998), no. 1, 65-67.


BibTex

@article {MFAT30,
    AUTHOR = {Rabanovitch, V. I.},
     TITLE = {Banach algebras generated by three idempotents},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {1},
     PAGES = {65-67},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=30},
}


All Issues